# SDR ASOA2015011512051

- Difficulty date: December 23, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 14,962 hours, 10,343 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ATTACHED TO BS 280 FLOORBEAM FOR COCKPIT FLOOR HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  BLENDED AREAS ARE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-00-101-001-A01.  R & R  IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
